Michigan, 2026Cold in Michigan, February 6 to 7, 2026
February 6 to 7, 2026 · NWS APX · 11 events in 11 counties and zones
Another arctic cold front passed through the region on the 6th, resulting in a chilly night as temperatures fell well below zero in spots... combined with winds initially as high as 25-30mph, slowly tapering off through the night into the morning of the 7th.
Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Another arctic cold front passed through the region on the 6th, resulting in a chilly night as temperatures fell well below zero in spots... combined with winds initially as high as 25-30mph, slowly tapering off through the night into the morning of the 7th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before the first event at Feb 6, 6:29 PM EST, 2 hours 31 minutes earlier. Its key messages:
- Accumulating lake effect snow showers through Saturday morning, primarily across far northwest lower MI. Gusty winds through tonight will lead to blowing snow and further visibility reductions.
- Very cold temperatures/wind chills tonight into Saturday.
- Periodic snow chances continue late weekend into early next week.
Area forecast discussion, Feb 6, 6:29 PM EST, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
629 PM EST Fri Feb 6 2026
.KEY MESSAGES...
- Accumulating lake effect snow showers through Saturday
morning, primarily across far northwest lower MI. Gusty winds
through tonight will lead to blowing snow and further
visibility reductions.
- Very cold temperatures/wind chills tonight into Saturday.
- Periodic snow chances continue late weekend into early next
week.
&&
.SHORT TERM /THROUGH SATURDAY/...
Issued at 149 PM EST Fri Feb 6 2026
Pattern Synopsis/Forecast: Amplified troughing situated across NOAM
early this afternoon. Closed upper-level low pressure situated near
James Bay with deep troughing anchored over the eastern half of the
continent. Ridging evident upstream across much of the western CONUS
into BC/Alberta. At the surface, ~994mb low pressure stacked beneath
upper low near James Bay with an Arctic cold front draped
southwestward -- in the process of clearing southeast of APX's
footprint in the next hour or two. Another shot of Arctic air and
strong winds filtering in behind this front through at least
Saturday morning before weak warm advection commences later Saturday
into Sunday.
Forecast Details: Several potential hazards/impacts to note over the
next 18-24 hours across parts of northern MI.
First and foremost continues to be well-advertised snow squall
potential -- at this point, primarily limited to the far
southeastern reaches of the forecast area as the aforementioned
frontal boundary continues to clear to the southeast. Latest hi-res
guidance blossoms this threat across southeast MI into OH/PA over
the next few to several hours -- if this materializes, it should be
pretty fun to watch from a meteorological perspective as snow shower
development may somewhat replicate a summertime thunderstorm/squall
line set up.
Increasingly strong northwest winds along and behind the frontal
boundary. Already seeing post frontal gusts 30-40mph across much of
northern MI early this afternoon. Strongest wind threat continues
through this evening before gradually subsiding to an extent
overnight (although still breezy). Bulk of the strongest wind gusts
should vary from 30-40 mph, but wouldn't at all be shocked to see a
few locally higher gusts in excess of 45-50 mph given efficient
momentum transfer in strong cold advection (925mb winds in excess of
40 kts). Myriad of concerns with these winds through tonight
-- isolated power outages certainly possible, but will also lead to
increasing potential for blowing snow in areas that have seen at
least a little snow today and across far northwest lower and parts
of the eastern U.P. into tonight as lake effect snow ramps up
(discussed more below). Combine these winds with rapidly tumbling
temperatures, and wind chills will quickly fall below zero over the
next few hours across all of northern MI before falling to colder
than -15 F later this evening/overnight -- save for areas near and
south of Grand Traverse Bay (closer to -10 F).
Lastly, north-northwest flow lake effect expected to ramp up late
afternoon/early evening, lasting through tonight into into Saturday.
Primary impacts expected near and especially west of a Traverse City
to Cadillac line with accumulation of 2-5" expected. Aforementioned
winds will result in blowing/drifting snow across these areas with
pockets of significant visibility reductions and hazardous travel
anticipated through tonight into Saturday morning. Snow shower
coverage/intensity likely to diminish through the day Saturday, but
at least some lighter snow showers expected to continue in these
areas. For the eastern U.P., worth monitoring western Mackinac
County for locally heavier snow showers extending from Lake
Superior. Forecast accum. generally 1-4" near/north/west of
Naubinway with winds potentially causing blowing/drifting issues
along US-2.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 149 PM EST Fri Feb 6 2026
Weak warm advection expected across the western Great Lakes for the
second half of the weekend into early next week. Favorable jet
dynamics and baroclinic zone overhead should aid in propelling a
series of shortwaves across the western/northern Great Lakes late in
the weekend into next week.
Another chilly night anticipated Saturday night with low
temperatures falling below zero across the eastern half to two
thirds of the forecast area -- primarily single digits above zero
for far northwest lower. Several waves pass nearby/overhead Sunday
through Tuesday with periods of mainly light snow possible, perhaps
some freezing drizzle at times given a lack of deep moisture. By
Tuesday, longer range temp trends support high temps back to near or
even several degrees above freezing across parts of the forecast
area.
&&
.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 629 PM EST Fri Feb 6 2026
Lake effect snow and BLSN continues this evening, before winds
slowly subside later tonight. IFR at times tonight CIU/TVC, and
perhaps MBL/APN. Otherwise a mix of MVFR and VFR conditions
overnight and Saturday, with VFR becoming more common as the day
proceeds.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...Cold Weather Advisory until 9 AM EST Saturday for MIZ016>018-
021>024-026>030-032>036-041-042-086>088-095>097-099.
Winter Weather Advisory until 7 AM EST Saturday for MIZ020-025-
026-031-032-095.
MARINE...None.
&&
SHORT TERM...MJG
LONG TERM...MJG
AVIATION...JZHazardous weather outlook, Feb 6, 1:57 PM EST, 7 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
157 PM EST Fri Feb 6 2026
MIZ016>018-020>036-041-042-086>088-095>099-071900-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
157 PM EST Fri Feb 6 2026
This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.
.DAY ONE...This afternoon and tonight.
Sharply colder temperatures will move into northern Michigan this
afternoon through tonight with dangerously wind chills into
Saturday morning. Please see the latest Cold Weather Advisory for
more information.
Accumulating lake effect snow and blowing snow are expected
across far northwest lower Michigan this evening through tonight.
Pockets of significantly reduced visibility and hazardous travel
are expected. Please see the latest Winter Weather Advisory for
latest details.
.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
Ice jams may cause localized flooding on area rivers.
.SPOTTER INFORMATION STATEMENT...
Spotters are encouraged to report snowfall amounts to the
National Weather Service. Reports may be made one of three ways:
Online: weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter: twitter.com/nwsgaylord
For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Feb 6, 4:24 PM EST, 4 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
424 PM EST Fri Feb 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM Non-Tstm Wnd Gst 1 WNW Pellston 45.57N 84.80W
02/06/2026 M54 MPH Emmet MI ASOS
ASOS station KPLN Pellston - Rgnl Airport Of
Emmet County.
0354 PM Non-Tstm Wnd Gst 1 SSE Alpena 45.06N 83.43W
02/06/2026 M50 MPH Alpena MI Buoy
Buoy station LPNM4 Alpena, MI.
0304 PM Non-Tstm Wnd Gst 1 SW Frankfort 44.63N 86.25W
02/06/2026 M49 MPH LMZ346 MI Mesonet
Mesonet station XFLT Frankfort Light.
1216 PM Non-Tstm Wnd Gst 1 N Dafter 46.37N 84.43W
02/06/2026 M47 MPH Chippewa MI Mesonet
Mesonet station MC041 Dafter T26.
0304 PM Non-Tstm Wnd Gst 2 ESE Brevort 46.01N 85.01W
02/06/2026 M47 MPH Mackinac MI Mesonet
Mesonet station MC004 Mi-01 Brevort.
0313 PM Non-Tstm Wnd Gst 6 S Cathro 45.07N 83.57W
02/06/2026 M47 MPH Alpena MI ASOS
ASOS station KAPN Alpena - Phelps Collins
Field.
0312 PM Non-Tstm Wnd Gst 3 NNW Munuscong 46.28N 84.21W
02/06/2026 M47 MPH LSZ322 MI Buoy
Buoy station WNEM4 West Neebish Island, MI.
0215 PM Non-Tstm Wnd Gst 1 ESE Roscommon County 44.35N 84.67W
02/06/2026 M46 MPH Roscommon MI ASOS
ASOS station KHTL Houghton Lake - Roscommon
County Airport.
0252 PM Non-Tstm Wnd Gst 1 SSW Rogers City 45.40N 83.82W
02/06/2026 M46 MPH Presque Isle MI AWOS
AWOS station KPZQ Rogers City - Presque Isle
County Arpt.
0200 PM Non-Tstm Wnd Gst 17 E Point Aux Pins on 45.77N 84.14W
02/06/2026 M46 MPH LHZ361 MI Mesonet
Mesonet station SRLM4 19 N Huron Beach.
1050 AM Non-Tstm Wnd Gst 1 SE Greilickville 44.79N 85.63W
02/06/2026 M46 MPH LMZ323 MI Mesonet
Mesonet station XELM Elmwood Township
Marina.
0200 PM Non-Tstm Wnd Gst 1 NNW Sault Ste. Marie 46.50N 84.37W
02/06/2026 M45 MPH Chippewa MI Buoy
Buoy station SWPM4 S.W. Pier, MI.
0232 PM Non-Tstm Wnd Gst 4 SSE Rudyard 46.19N 84.56W
02/06/2026 M45 MPH Chippewa MI Mesonet
Mesonet station MC009 Mi-01 Rudyard.
0244 PM Non-Tstm Wnd Gst 1 SSW Gaylord 45.02N 84.68W
02/06/2026 M45 MPH Otsego MI ASOS
ASOS station KGLR Gaylord - Otsego County
Airport.
0300 PM Non-Tstm Wnd Gst 1 SSE Kinross 46.25N 84.47W
02/06/2026 M45 MPH Chippewa MI AWOS
AWOS station KCIU Kinross - Chippewa County
International Arpt.
0345 PM Non-Tstm Wnd Gst 1 N Cedarville 46.00N 84.36W
02/06/2026 M45 MPH Mackinac MI Mesonet
Mesonet station MC072 M-134-W At Cedarville
- La 16.9.
0329 PM Non-Tstm Wnd Gst 1 NNE Leland 45.02N 85.76W
02/06/2026 M45 MPH LMZ344 MI Mesonet
Mesonet station XLEL Leland Harbor.
1112 AM Non-Tstm Wnd Gst 4 NNW Bay Mills 46.48N 84.63W
02/06/2026 M44 MPH Chippewa MI Buoy
Buoy station PTIM4 Point Iroquois, MI.
0307 PM Non-Tstm Wnd Gst 6 WNW Presque Isle 45.33N 83.58W
02/06/2026 M44 MPH Presque Isle MI Mesonet
Mesonet station MC053 Presque Isle 32.
0330 PM Non-Tstm Wnd Gst 3 E Sault Ste. Marie 46.49N 84.30W
02/06/2026 M44 MPH Chippewa MI Buoy
Buoy station LTRM4 Little Rapids, MI.
0342 PM Non-Tstm Wnd Gst 1 S Sault Ste. Marie 46.47N 84.37W
02/06/2026 M44 MPH Chippewa MI AWOS
AWOS station KANJ Sault Ste Marie -
Municipal Airport.
0300 PM Non-Tstm Wnd Gst 4 ENE Leland 45.03N 85.69W
02/06/2026 M43 MPH Leelanau MI Mesonet
Mesonet station MIWLD Westleland.
0302 PM Non-Tstm Wnd Gst 4 N Riggsville 45.64N 84.64W
02/06/2026 M43 MPH Cheboygan MI Mesonet
Mesonet station MC076 Ess 1 I-75 At Levering
Rd.
0332 PM Non-Tstm Wnd Gst 3 ESE Epoufette 46.04N 85.12W
02/06/2026 M43 MPH Mackinac MI Mesonet
Mesonet station MC059 Cut River Bridge.
0128 PM Non-Tstm Wnd Gst 1 E Wolverine 45.27N 84.59W
02/06/2026 M42 MPH Cheboygan MI Mesonet
Mesonet station MC025 Mi-02 Wolverine.
0117 PM Non-Tstm Wnd Gst 2 SE Traverse City 44.73N 85.57W
02/06/2026 M41 MPH Grand Traverse MI ASOS
ASOS station KTVC Traverse City - Cherry
Capital Airport.
0203 PM Non-Tstm Wnd Gst 2 S West Branch 44.25N 84.23W
02/06/2026 M41 MPH Ogemaw MI Mesonet
Mesonet station MC023 I75s-Mm211.7.
0210 PM Non-Tstm Wnd Gst 2 WNW Cheboygan 45.65N 84.52W
02/06/2026 M41 MPH Cheboygan MI AWOS
AWOS station KSLH Cheboygan - Cheboygan
County Arpt.
0402 PM Non-Tstm Wnd Gst 3 SSE East Tawas 44.25N 83.46W
02/06/2026 M41 MPH Iosco MI Mesonet
Mesonet station XTAW Tawas Point.
0340 PM Non-Tstm Wnd Gst 7 NNE Northport 45.21N 85.55W
02/06/2026 M41 MPH LMZ344 MI Mesonet
Mesonet station GTLM4 6 NE Northport.
1203 PM Non-Tstm Wnd Gst 4 W Bayshore 45.36N 85.18W
02/06/2026 M40 MPH Charlevoix MI Mesonet
Mesonet station MC019 Us31s-Mm005.7.
0248 PM Non-Tstm Wnd Gst 11 ESE Goetzville 45.99N 83.90W
02/06/2026 M40 MPH LSZ322 MI Buoy
Buoy station DTLM4 De Tour Village, MI.
0200 PM Non-Tstm Wnd Gst 1 SE Alpena 45.06N 83.42W
02/06/2026 M40 MPH LHZ348 MI Mesonet
Mesonet station APNM4 1 SE Alpena.
0209 PM Non-Tstm Wnd Gst 7 S Goetzville 45.97N 84.09W
02/06/2026 M39 MPH Chippewa MI Mesonet
Mesonet station MC074 Detour.
0325 PM Non-Tstm Wnd Gst 2 NNE Otsego Lake State 44.96N 84.67W
02/06/2026 M39 MPH Otsego MI Mesonet
Mesonet station MC199 Mi-02 Charles Brink.
0334 PM Non-Tstm Wnd Gst 1 NNW Curran 44.73N 83.81W
02/06/2026 M39 MPH Alcona MI Mesonet
Mesonet station MC054 Mi-02 Curran.
&&Local storm report, Feb 6, 7:04 PM EST, 1 hour 56 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
704 PM EST Fri Feb 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM Non-Tstm Wnd Gst 7 NNE Northport 45.21N 85.55W
02/06/2026 M44 MPH LMZ344 MI Mesonet
Mesonet station GTLM4 6 NE Northport.
&&
JZLocal storm report, Feb 6, 7:06 PM EST, 1 hour 54 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
706 PM EST Fri Feb 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM Non-Tstm Wnd Gst 1 SSE Indian River 45.40N 84.61W
02/06/2026 M41 MPH Cheboygan MI Mesonet
Mesonet station DVI03746 Indian River.
&&
JZLocal storm report, Feb 6, 7:07 PM EST, 1 hour 53 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
707 PM EST Fri Feb 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM Non-Tstm Wnd Gst 1 S Mackinac Island 45.85N 84.63W
02/06/2026 M40 MPH LHZ345 MI AWOS
AWOS station KMCD Mackinac Island.
&&
JZLocal storm report, Feb 6, 7:08 PM EST, 1 hour 52 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
708 PM EST Fri Feb 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Non-Tstm Wnd Gst 2 WNW Metz 45.30N 83.85W
02/06/2026 M40 MPH Presque Isle MI Mesonet
Mesonet station MIHAW 2.1 NW Metz (MAWN).
&&
JZLocal storm report, Feb 6, 7:09 PM EST, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
709 PM EST Fri Feb 6 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM Non-Tstm Wnd Gst 1 ESE Au Sable 44.41N 83.32W
02/06/2026 M40 MPH LHZ349 MI Mesonet
Mesonet station XOSC Oscoda Light.
&&
JZCold/Wind Chill, Central Chippewa County
- When
- February 6, 9:00 PM EST to February 7, 11:00 AM EST
- Where
- Central Chippewa County forecast zone
- Reported by
- ASOS
- Coordinates
- 46.328, -84.529 (the zone’s center; the record gives no point)
Apparent temperature at Sanderson Field in Sault Ste Marie, MI ASOS measured as low as -21F.
Cold/Wind Chill, Mackinac Island/Bois Blanc Island
- When
- February 6, 9:00 PM EST to February 7, 11:00 AM EST
- Where
- Mackinac Island/Bois Blanc Island forecast zone
- Reported by
- AWOS
- Coordinates
- 45.872, -84.762 (the zone’s center; the record gives no point)
Apparent temperature at Mackinac Island Airport, KMCD, reported as low as -19F.
Cold/Wind Chill, Emmet
- When
- February 6, 9:00 PM EST to February 7, 11:00 AM EST
- Where
- Emmet forecast zone
- Reported by
- ASOS
- Coordinates
- 45.588, -84.981 (the zone’s center; the record gives no point)
Pellston Regional Airport, KPLN, reported an apparent temperature of -20F.
Cold/Wind Chill, Cheboygan
- When
- February 6, 9:00 PM EST to February 7, 11:00 AM EST
- Where
- Cheboygan forecast zone
- Reported by
- RAWS
- Coordinates
- 45.473, -84.492 (the zone’s center; the record gives no point)
Indian River RAWS site reported a minimum apparent temperature of -22F.
Cold/Wind Chill, Montmorency
- When
- February 6, 9:00 PM EST to February 7, 11:00 AM EST
- Where
- Montmorency forecast zone
- Reported by
- RAWS
- Coordinates
- 45.028, -84.127 (the zone’s center; the record gives no point)
Atlanta, MI RAWS site reported an apparent temperature of -18F.
Cold/Wind Chill, Crawford
- When
- February 6, 9:00 PM EST to February 7, 11:00 AM EST
- Where
- Crawford forecast zone
- Reported by
- RAWS
- Coordinates
- 44.684, -84.610 (the zone’s center; the record gives no point)
RAWS site near Grayling, MI reported an apparent temperature of -16F.
Cold/Wind Chill, Oscoda
- When
- February 6, 9:00 PM EST to February 7, 11:00 AM EST
- Where
- Oscoda forecast zone
- Reported by
- RAWS
- Coordinates
- 44.682, -84.130 (the zone’s center; the record gives no point)
RAWS site near Mio reported an apparent temperature of -20F.
Cold/Wind Chill, Alcona
- When
- February 6, 9:00 PM EST to February 7, 11:00 AM EST
- Where
- Alcona forecast zone
- Reported by
- RAWS
- Coordinates
- 44.712, -83.344 (the zone’s center; the record gives no point)
RAWS site near Barton City in central Alcona county reported an apparent temperature of -17F.
Cold/Wind Chill, Iosco
- When
- February 6, 9:00 PM EST to February 7, 11:00 AM EST
- Where
- Iosco forecast zone
- Reported by
- RAWS
- Coordinates
- 44.301, -83.514 (the zone’s center; the record gives no point)
Silver Creek RAWS site in central Iosco county reported an apparent temperature of -16F.
Cold/Wind Chill, Arenac
- When
- February 6, 9:00 PM EST to February 7, 11:00 AM EST
- Where
- Arenac forecast zone
- Reported by
- RAWS
- Coordinates
- 44.043, -83.747 (the zone’s center; the record gives no point)
RAWS site near Alger in western Arenac county reported an apparent temperature of -15F.
Cold/Wind Chill, Roscommon
- When
- February 6, 9:00 PM EST to February 7, 11:00 AM EST
- Where
- Roscommon forecast zone
- Reported by
- RAWS
- Coordinates
- 44.336, -84.612 (the zone’s center; the record gives no point)
Roscommon RAWS site reported an apparent temperature of -23F.
- Cold/Wind Chill
- Cold or wind chill below warning criteria that caused deaths, injuries or damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Blizzard and Winter Weather in Michigan, February 6 to 7, 20261 death · 10 injured · 3 events
- High Surf in California, February 6 to 7, 20268 injured · 2 events
- Winter Weather in Ohio, February 6, 202616 events
- Heavy Snow and Strong Wind in West Virginia, February 6 to 7, 2026$4,000 · 16 events
- Winter Weather in Pennsylvania, February 6, 202610 events
- Extreme Cold and Winter Weather in Pennsylvania, February 6 to 7, 202610 events
- Winter Weather in Indiana, February 6, 20267 events
- Winter Storm and Winter Weather in Connecticut, February 6 to 7, 20264 events
- Wildfire in Oklahoma, February 6 to 20, 2026$12,000 · 1 event
- Winter Storm and Winter Weather in West Virginia, February 6 to 7, 20263 events
- Winter Storm and Winter Weather in Maryland, February 6 to 7, 20263 events
- Heavy Snow in Rhode Island, February 6 to 7, 20263 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1321324, 1321325, 1321327, 1321328, 1321329, 1321330, 1321333, 1321334, 1321335, 1321336, 1321337.